Volume 21, issue 3 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A combinatorial description of the centralizer algebras connected to the Links–Gould invariant

Cristina Ana-Maria Anghel

Algebraic & Geometric Topology 21 (2021) 1553–1593
Bibliography
1 M Aigner, A course in enumeration, 238, Springer (2007) MR2339282
2 J W Barrett, B W Westbury, Spherical categories, Adv. Math. 143 (1999) 357 MR1686423
3 A Beliakova, C Blanchet, Skein construction of idempotents in Birman–Murakami–Wenzl algebras, Math. Ann. 321 (2001) 347 MR1866492
4 A M Cohen, B Frenk, D B Wales, Brauer algebras of simply laced type, Israel J. Math. 173 (2009) 335 MR2570672
5 A M Cohen, D A H Gijsbers, D B Wales, BMW algebras of simply laced type, J. Algebra 286 (2005) 107 MR2124811
6 A M Cohen, D A H Gijsbers, D B Wales, The Birman–Murakami–Wenzl algebras of type Dn, Comm. Algebra 42 (2014) 22 MR3169552
7 A M Cohen, S Liu, S Yu, Brauer algebras of type C, J. Pure Appl. Algebra 216 (2012) 407 MR2835205
8 D De Wit, J R Links, L H Kauffman, On the Links–Gould invariant of links, J. Knot Theory Ramifications 8 (1999) 165 MR1687549
9 N Geer, B Patureau-Mirand, Multivariable link invariants arising from 𝔰𝔩(2|1) and the Alexander polynomial, J. Pure Appl. Algebra 210 (2007) 283 MR2311186
10 N Geer, B Patureau-Mirand, On the colored HOMFLY-PT, multivariable and Kashaev link invariants, Commun. Contemp. Math. 10 (2008) 993 MR2468374
11 A Ishii, The Links–Gould invariant of closed 3–braids, J. Knot Theory Ramifications 13 (2004) 41 MR2039117
12 A Ishii, The Links–Gould polynomial as a generalization of the Alexander–Conway polynomial, Pacific J. Math. 225 (2006) 273 MR2233736
13 V F R Jones, Index for subfactors, Invent. Math. 72 (1983) 1 MR696688
14 V F R Jones, A polynomial invariant for knots via von Neumann algebras, Bull. Amer. Math. Soc. 12 (1985) 103 MR766964
15 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987) 335 MR908150
16 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
17 S M Khoroshkin, V N Tolstoy, Universal R–matrix for quantized (super)algebras, Comm. Math. Phys. 141 (1991) 599 MR1134942
18 B M Kohli, On the Links–Gould invariant and the square of the Alexander polynomial, J. Knot Theory Ramifications 25 (2016) MR3463851
19 M Kosuda, J Murakami, Centralizer algebras of the mixed tensor representations of quantum group Uq(gl(n,C)), Osaka J. Math. 30 (1993) 475 MR1240008
20 G I Lehrer, R B Zhang, Strongly multiplicity free modules for Lie algebras and quantum groups, J. Algebra 306 (2006) 138 MR2271576
21 J R Links, M D Gould, Two variable link polynomials from quantum supergroups, Lett. Math. Phys. 26 (1992) 187 MR1199742
22 I Marin, E Wagner, A cubic defining algebra for the Links–Gould polynomial, Adv. Math. 248 (2013) 1332 MR3107542
23 J Murakami, The Kauffman polynomial of links and representation theory, Osaka J. Math. 24 (1987) 745 MR927059
24 J Murakami, The representations of the q–analogue of Brauer’s centralizer algebras and the Kauffman polynomial of links, Publ. Res. Inst. Math. Sci. 26 (1990) 935 MR1079902
25 A Ram, H Wenzl, Matrix units for centralizer algebras, J. Algebra 145 (1992) 378 MR1144939
26 R P Stanley, Enumerative combinatorics, II, 62, Cambridge Univ. Press (1999) MR1676282
27 D Stanton, D White, Constructive combinatorics, Springer (1986) MR843332
28 H N V Temperley, E H Lieb, Relations between the “percolation” and “colouring” problem and other graph-theoretical problems associated with regular planar lattices : some exact results for the “percolation” problem, Proc. Roy. Soc. London Ser. A 322 (1971) 251 MR498284
29 H Wenzl, On the structure of Brauer’s centralizer algebras, Ann. of Math. 128 (1988) 173 MR951511
30 H Yamane, Quantized enveloping algebras associated with simple Lie superalgebras and their universal R–matrices, Publ. Res. Inst. Math. Sci. 30 (1994) 15 MR1266383